However, I changed birth control from the pill (Loestrin Fe) to the depo shot. The itching went away. Was on the shot for like 6 months and couldn't stand it, so I switched back to the same pill two months ago and now the itching has returned.
Feb 05, 2015 · Therefore birthcontrol can make it itchy down there. maybe try switching birth control pills hey i hear that birth control can change the PH on .
Oct 26, 2017 · Estrogen helps keep the tissues of your vagina lubricated, and birth control pills may cause changes in estrogen levels that can lead feminine dryness. According to SELF magazine, “ lowering the amount of estrogen circulating in your body will reduce blood flow to the tissue, resulting in dryness of either the vagina or vulva.”.
The reason for why birth control pills can cause pain is because of the reduction of both testosterone and estrogen. When estrogen is impeded, the vagina cannot proliferate the production of lubrication. Without lubrication, the vagina experiences pain during intercourse and even during masturbation.